# SDR ANCF20232309026

- Difficulty date: September 23, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N781AV
- Make and model: Boeing 787-8
- Aircraft serial: 37503
- Aircraft time: 30,305 hours, 4,458 cycles
- Engine: Rroyce TRENT1000D2
- Engine time: 25,468 hours, 3,788 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: 7000983H02
- Part serial: AAJK005810
- Condition: Warning Message
- Location: Unknown
- Part time: 30,305 hours, 4,458 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STBY DC FEED RPDU 81 SHOWN ON CB AND GENERATED SEVERAL SYSTEM FAILURES.  WO 17217310 -IN ACCORDANCE WITH AMM DMC -B787-A-24-09-09-00A-520A/720A-A P300 M2 SLOT 5 DC4 CIRCUIT CARD WAS REMOVED AND REPLACED, OPERATIONAL TEST SATISFACTORY. NO FAULT PRESENTS.
